# SDR I2JR20141119001

- Difficulty date: November 13, 2014
- Submitted: November 19, 2014
- Operation: General aviation
- Aircraft: N7774Z
- Make and model: Cirrus SR22
- Aircraft serial: 1345
- Aircraft time: 1,249 hours
- Engine: Cont IO550N
- Engine time: 1,249 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005561
- Part serial: D04LA108
- Condition: Inoperative
- Location: Engine
- Part time: 1,249 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OPERATOR REPORTED ROUGH ENGINE DURING CLIMBOUT NEAR 300 FT.  LANDED WITHOUT INCIDENT. OPERATOR REPORTED PREFLIGHT ENGINE RUN UP AND MAGNETO CHECKS WERE NORMAL.  UPON INSPECTION MECHANIC NOTED LT MAGNETO MODEL: S6RSC-25, PN: 10-500556-1 WAS INOPERATIVE.  VISUAL INSPECTION NOTED APPROXIMATELY 20 TEETH STRIPPED OFF OF DISTRIBUTOR GEAR INSIDE MAGNETO.  NO FOREIGN OBJECTS NOTED INSIDE MAGNETO. CAUSE UNKNOWN. INSPECTED RT MAGNETO DISTRIBUTOR GEAR NO DEFECTS NOTED.  REPLACED LT MAGNETO WITH OVERHAULED PART. RECORDS INDICATED MAGNETO HAD RECEIVED TEAR DOWN INSPECTIONS AT 500 HR INTERVALS.
